I don't know why, but I am starting to feel high again on my meds. It's as if I took klonopin, but its been days since I have. The only thing I have been doing different is that I started drinking diet pepsi again. I have not had soft drinks in about 1 1/2 years because the medications gave the soft drinks and alcohol a metalic taste, but one day I started to crave it bad. Not sure if anyone has this effect. I also missed a dose of Lamictal last night and woke up at 1 am dizzy seeing everything in waves, as if I were going to seize. Not sure what is going on
Not sure that missing one dose of Lamictal would do anything. I've missed doses and not had any immediate effects, but caffeine can definitely do a number on you if you haven't had any for a long time. If this continues, I would call your pdoc, but hopefully, this is something that has cleared up by now. Let us know.
Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.